@article{MZM_2004_75_3_a14,
author = {A. Pechen},
title = {On an {Asymptotic} {Expansion} in {Quantum} {Theory}},
journal = {Matemati\v{c}eskie zametki},
pages = {459--461},
year = {2004},
volume = {75},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2004_75_3_a14/}
}
A. Pechen. On an Asymptotic Expansion in Quantum Theory. Matematičeskie zametki, Tome 75 (2004) no. 3, pp. 459-461. http://geodesic.mathdoc.fr/item/MZM_2004_75_3_a14/
[1] Maslov V. P., Asimptoticheskie metody i teoriya vozmuschenii, Nauka, M., 1988
[2] Accardi L., Lu Y. G., Volovich I. V., Quantum theory and its stochastic limit, Springer, Berlin, 2002 | Zbl
[3] Chebotarev A. M., Lectures on Quantum Probability, SMM, Mexico, 2000
[4] Kvantovye sluchainye protsessy i otkrytye sistemy, Sb. statei 1982–1982 gg., ed. Kholevo A. S., Mir, M., 1988
[5] Pechen A. N., Volovich I. V., Infinite dimensoinal analysis, quantum probability and related topics, 5 (2002), 441–464 | DOI | MR | Zbl
[6] Azizov T. Ya., Iokhvidov I. S., Osnovy teorii lineinykh operatorov v prostranstvakh s indefinitnoi metrikoi, Nauka, M., 1986
[7] Bogolyubov N. N., Logunov A. A., Oksak A. I., Todorov I. T., Obschie printsipy kvantovoi teorii polya, Nauka, M., 1987
[8] Volovich I. V., Quantum Dynamics and Black Noise, Doklad na mezhdunarodnoi konferentsii po kvantovoi informatsii, Meijo University, 1998
[9] von Neumann J., Composito math., 6 (1938), 1 | Zbl
[10] Bogolyubov N. N., Shirkov D. V., Kvantovye polya, Nauka, M., 1980 | Zbl
[11] Fedoryuk M. V., Metod perevala, Nauka, M., 1977